HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Veterinary Medicine / Faculty of Veterinary Medicine >
Peer-reviewed Journal Articles, etc >

Epidemic dynamics with a time-varying susceptibility due to repeated infections

This item is licensed under: Creative Commons Attribution 4.0 International

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://doi.org/10.1080/17513758.2019.1643043


Title: Epidemic dynamics with a time-varying susceptibility due to repeated infections
Authors: Nakata, Yukihiko Browse this author
Omori, Ryosuke Browse this author →KAKEN DB
Keywords: Epidemic model
reinfection threshold
heterogeneous susceptibility
delayed outbreak
Issue Date: 1-Jan-2019
Publisher: Taylor & Francis
Journal Title: Journal of biological dynamics
Volume: 13
Issue: 1
Start Page: 567
End Page: 585
Publisher DOI: 10.1080/17513758.2019.1643043
Abstract: In this paper, we consider the impact of heterogeneous susceptibility on disease transmission dynamics, using a simple mathematical model formulated by a system of ordinary differential equations. Our model describes a time-varying immunity level, which is enhanced by reinfection and diminished by waning immunity. Through mathematical analysis, we show that unexpected outbreaks, called delayed outbreaks, occur even when the basic reproduction number is less than one. A reallocation of susceptibility at the individual level, by repeated infections, in the host population induces delayed outbreaks.
Rights: https://creativecommons.org/licenses/by/4.0/
Type: article
URI: http://hdl.handle.net/2115/76056
Appears in Collections:獣医学院・獣医学研究院 (Graduate School of Veterinary Medicine / Faculty of Veterinary Medicine) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University